MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. S-VAC SILICONE BULB EVACUATOR, 100 ML, STERILE

ASPEN SURGICAL PRODUCTS, INC. S-VAC SILICONE BULB EVACUATOR, 100 ML, STERILE
Model Number 322160
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Aspen surgical received a report from the distributor indicating that product was found with seal issues.The actual device is available for evaluation, and the manufacturing lot number was provided for review.The investigation is ongoing.If any additional relevant information is identified, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the sterile packaging is open.".
 
Additional Manufacturer Narrative
Despite many attempts, we were unable to obtain the actual device.However, pictures and product informatiion like part number and lot number were provided.The pictures provided showed an open seal.We did not get a physical sample, but the most likely cause is that product was in the seal as these bulbs are wrapped in a bag that is loaded into the pocket.If the wrapped product is not set in the pouch correctly, the product could end up in the seal causing an open seal.The primary root cause is most likely machine/process error, while a contributing factor may be human error due to the manual nature of inspection.If any additional relevant information is identified, it will be provided in a supplemental report.

Brand Name
S-VAC SILICONE BULB EVACUATOR, 100 ML, STERILE
Common Device Name
BULB EVACUATOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key20579637
Report Number3002750084-2024-00045
Device Sequence Number8649815
Product Code GCY
UDI-Device Identifier00840113224715
UDI-Public00840113224715
Combination Product (Y/N)N
Initial Reporter CountryPE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number322160
Device Lot Number409984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown